Communications in Mathematical Sciences

Volume 7 (2009)

Number 2

Global properties of the solutions to the Einstein-Boltzmann system with cosmological constant in the Robertson-Walker space-time

Pages: 399 – 410

DOI: http://dx.doi.org/10.4310/CMS.2009.v7.n2.a6

Author

Etienne Takou

Abstract

We study the global properties of the solutions for the initial value problem for the Einstein-Boltzmann system with positive cosmological constant and arbitrarily large initial data, in the spatially homogeneous case, in a Robertson-Walker space-time.

Keywords

Asymptotic behavior; geodesic completness; Einstein-Boltzmann; cosmological constant

Full Text (PDF format)